# SDR SWAA021612

- Difficulty date: July 20, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N504SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24181
- Aircraft time: 40,465 hours, 40,477 cycles
- System (JASC): 5241 · Galley Doors
- Part: Gate
- Part number: 65505734
- Condition: Out Of Adjust
- Location: Fwd Svc Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, DURING CLIMB ABRUPTLY EXTREMELY LOUD NOISE COMING FROM FWD SVC DOOR.  ADJUSTED LOWER GATE ON DOOR PER MM.
